MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH VALVE 10/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG DUALSWITCH VALVE 10/30; HYDROCEPHALUS MANAGEMENT
Model Number FV100T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.The results show that the valve does not operate within the accepted tolerance in the horizontal position.A slower outflow of the dsv could be determined.Internal inspection: after dismantling of the valve, organic deposits were found.Results: based on our investigation results, we can determine a slower outflow of the valve.The determined organic deposits can be named as the cause for the functional deviation.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a dualswitchvalve (dsv) (#fv100t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system caused an overdrainage.The patient underwent a revision procedure on on an unspecified date.No patient complications were reported as a result of the revision procedure.The complained device was returned to the manufacturer for evaluation.

Brand Name
DUALSWITCH VALVE 10/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22470957
Report Number3004721439-2025-00190
Device Sequence Number7853627
Product Code JXG
UDI-Device Identifier04041906101008
UDI-Public4041906101008
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model NumberFV100T
Device Catalogue NumberFV100T
Device Lot Number20042399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexMale
Patient Weight40 KG